| Model Number |
PCO1510X |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Adhesion(s) (1695); Unspecified Infection (1930); Muscle Weakness/Atrophy (1967); Pain (1994); Perforation (2001); Tachycardia (2095); Hernia (2240); Obstruction/Occlusion (2422); Confusion/ Disorientation (2553); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a parastomal hernia.It was reported that after implant, the patient experienced pain, infection, recurrence, adhesions, obstruction.Post-operative patient treatment included removal of mesh, lysis of adhesions, small bowel resection.
Additional Manufacturer Narrative
Additional info: a1, a5a, a5b, b2, b5, b6, b7, d4 (unique identifier (udi) #), d10, g1, h6 (patient codes, device codes, ime e2402: labs abnormal for wbc), <(>&<)> additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for a laparoscopic therapeutic treatment of a p arastomal hernia.It was reported that after implant, the patient experienced pain, infection, recurrence, adhesions, obstruction, labs abnormal for wbc, tachycardia, confusion, abdominal pain, weakness within anterior fascia, small perforation on bowel, serosal tears.Post-operative patient treatment included removal of mesh, lysis of adhesions, small bowel resection, hospitalization, exploratory lap, primary hernia repair, serosal tears repair, transferred to icu.